# SDR USAA2013080700008

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 40,428 hours, 14,933 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 626
- Condition: Low Pressure
- Location: R2 Door Assist
- Part time: 40,428 hours, 14,933 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT ON FWD F/A PANEL.  SERVICED THE R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00-860-003.
